Main Article Content
In this paper, we obtain some results concerning the location of zeros of generalized derivatives of polynomials which are analogous to those for the ordinary derivative of polynomials.
This work is licensed under a Creative Commons Attribution-NonCommercial 3.0 Unported License.
 A. Aziz and B. A. Zarger, On the critical points of a Polynomial, Aus. Math. Soc., 57 (1998), 173–174. Google Scholar
 J. E. Brown, On the Ilief-Sendov Conjecture, Pacific J. Math 135 (1988), 223–232. Google Scholar
 M. Ibrahim, Ishfaq N. and Irfan A. Wani, On zero free regions for derivatives of a polynomial, Krajugevac Journal of Mathematics. Vol. 47 (3), (2023), 403–407. Google Scholar
 J. L. W. Jensen, Recherches sur la thÀeorie des Àequations, Acta Math. 36 (1913),181–185. Google Scholar
 Q.I Rahman and G. Schmeisser, Analytic Theory of Polynomials, Oxford University Press (2002). Google Scholar
 N. A Rather, A. Iqbal and I. Dar, On the zeros of a class of generalized derivatives, Rendiconti del Circolo Matematico di Palermo Series 2, 70 (2021), 1201–1211. https://doi.org/10.1007/s12215-020-00552-z Google Scholar